MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE

Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE
Catalog Number MDR107002L
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the frame of the bed has been cracked.".
 
Additional Manufacturer Narrative
The customer stated, "the frame of the bed has been cracked," and the complaint transcript noted "no injuries or falls indicated." the investigation documented "sample and/or photo provided? not available," pcn history was reviewed and "no product changes were identified that could've contributed to this product failure," and quality control inspections records were reviewed with inspection records passing per the inspection reports.The investigation results were "not confirmed" because no sample or photo of the defective product was received, therefore the issue could not be confirmed at that time.The conclusion was that a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, SEMI ELECTRIC, MEDLITE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50931460
Report Number1417592-2026-52883
Device Sequence Number13143074
Product Code LLI
UDI-Device Identifier40080196294320
UDI-Public40080196294320
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107002L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown